Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Neumann systems for the algebraic AKNS problem

About this Title

Randolph J. Schilling

Publication: Memoirs of the American Mathematical Society
Publication Year: 1992; Volume 97, Number 467
ISBNs: 978-0-8218-2537-2 (print); 978-1-4704-0893-0 (online)
MathSciNet review: 1124112
MSC: Primary 58F07; Secondary 17B65, 35Q58, 58F05

PDF View full volume as PDF

View other years and numbers:

Table of Contents


  • I. The geometry of Neumann systems
  • II. A Neumann system for the AKNS problem
  • III. The divisor map
  • IV. Hamiltonian formalism
  • Appendix. The Neumann system